MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI

ARROW INTERNATIONAL LLC ARROW CANNON II PLUS REPLACEMENT HUB SET; KIT, REPAIR, CATHETER, HEMODI
Catalog Number CAR-02800
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "on (b)(6) 2024, the doctor found the extension line leak during use on the patient.They changed a new one.No harm for the patient." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The photo displays the connector assembly with significant amount of biological material within the extension lines.No evidence of leaking could be confirmed from the photo.The customer returned one connector assembly (j-71524-001a) for analysis.Minor kinking of the extension lines was observed which is consistent in appearance to clamping of the lines.Based on the investigation, it was determined that the kinking was not correlated with the reported event.No other obvious defects or anomalies were observed.Leak testing was performed per amrq-000075 rev.17 which states, "there shall be no liquid leakage in the form of a falling drop of water at 300-320 kpa (43.5-46.4 psi) for 30 sec when tested per bs en iso-10555-1 annex c." both luer hubs were individually attached to a leak tester.With the distal end of the metal cannulas occluded, the extension lines were pressurized to 300 kpa for 30 seconds.No leaking was observed on any portion of the connector assembly, including the extension lines and metal cannulas.A manual tug test confirmed both the arterial and venous luer hubs were securely attached to their respective extension lines.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "examine catheter and extension lines before and after each treatment for any signs of damage.Do not use sharp instruments near extension lines or catheter.Repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the complaint of a leaking connector assembly was not able to be confirmed through complaint investigation of the returned sample.The connector assembly passed all relevant visual and functional requirements.A leak test performed in accordance with iso-10555-1 did not reveal any leaks along the connector assembly or extension lines.Based on the customer report and sample received, no problem was identified with the returned device.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
ARROW CANNON II PLUS REPLACEMENT HUB SET
Common Device Name
KIT, REPAIR, CATHETER, HEMODI
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20772330
Report Number9680794-2024-01134
Device Sequence Number8088505
Product Code NFK
UDI-Device Identifier00801902096128
UDI-Public(01)00801902096128(11)240716(17)270630(10)33F24E0785(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAR-02800
Device Lot Number33F24E0785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown